# SDR EVCA20200104001

- Difficulty date: January 2, 2020
- Submitted: January 5, 2020
- Operation: Air carrier
- Aircraft: N138AE
- Make and model: Bell 206L-1
- Aircraft serial: 45782
- Aircraft time: 19,748 hours, 32,489 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Part number: 206033306008
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HOUR INSPECTION, AN AMT DISCOVERED CLIP P/N 206-033-306-008 CRACKED JUST FWD OF TB ATTACH ACCESS AREA IN THE UPPER R/H QUADRANT ADJACENT TO THE TR AND ELEVATOR BELL CRANK SUPPORT FITTING.
